MathSciNet Relay Station
MathSciNet bibliographic data
MR1190788 14M25 (14C40 52B20)
Pukhlikov, A. V.; Khovanskiĭ, A. G. The Riemann-Roch theorem for integrals and sums of quasipolynomials on virtual polytopes. (Russian) Algebra i Analiz 4 (1992), no. 4, 188--216; translation in St. Petersburg Math. J. 4 (1992), no. 4, 789–812
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement